# SDR CHQA20120415124

- Difficulty date: April 15, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N382SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145624
- Aircraft time: 24,910 hours, 20,858 cycles
- Engine: Allsn AE3007A
- Engine time: 25,675 hours, 23,131 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4504616A
- Part serial: 050345
- Condition: Leaking
- Location: Apu
- Part time: 19,538 hours, 18,421 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT UPON APU START AND ACTIVATION OF PACK 1, A STRONG FUEL ODOR ENTERED THE COCKPIT.  THE PACK SYSTEM WAS DEFERRED.  THE DEFERRAL WAS CLEARED ON 4/15/2012 BY REPLACING THE APU FUEL CONTROL.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
